# SDR AWXA960027

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 10608214
- Condition: Loose
- Location: Aft Cargo Door
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJC-PHX - FLT NR 202 - DURING DESCENT THROUGH 5000 FEET, LOST PRESSURE IN CABIN.  DESCENDED AT 2000 FPM, CABIN WAS CONTROLLABLE IN MANUAL.  FOUND AFT CARGO DOOR SEAL PULLED LOOSE, SECURED.  LEAK CHECK GOOD.  (M)
